# SDR COEA2011101305919

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S53671318272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: DISCREPANCY:  RT AFT DOOR THRESHOLD OUTBOARD CHORD HAS CORROSION AROUND THE FASTENERS ON UNDERSIDE. (LENGTH 52", WIDTH 4", DEPTH .024").  REMOVE AND REPLACE CHORD WITH OEM PART.
